Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Characterizing attraction probabilities via the stochastic Zubov equation

Title data

Camilli, Fabio ; Grüne, Lars:
Characterizing attraction probabilities via the stochastic Zubov equation.
In: Discrete and Continuous Dynamical Systems. Series B. Vol. 3 (August 2003) Issue 3 . - pp. 457-468.
ISSN 1531-3492
DOI: https://doi.org/10.3934/dcdsb.2003.3.457

Abstract in another language

A stochastic differential equation with an a.s. locally stable fixed point is considered. The attraction probabilities to the fixed point are characterized by the sublevel sets of the limit of a sequence of solutions to 2nd order partial differential equations. A numerical example to illustrate the method is presented.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Stochastic differential equation; Almost sure exponential stability; Zubov's method; Viscosity solution
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 01 Mar 2021 14:59
Last Modified: 23 Mar 2021 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/63459